JournalsjstVol. 10, No. 3pp. 955–989

Isospectral reduction in infinite graphs

  • Pedro Duarte

    Universidade de Lisboa, Portugal
  • Maria Joana Torres

    Universidade do Minho, Braga, Portugal
Isospectral reduction in infinite graphs cover
Download PDF

A subscription is required to access this article.

Abstract

L. A. Bunimovich and B. Z. Webb developed a theory for transforming a finite weighted graph while preserving its spectrum, referred as isospectral reduction theory. In this workwe extend this theory to a class of operators on Banach spaces that include Markov type operators. We apply this theory to infinite countable weighted graphs admitting a finite structural set to calculate the stationary measures of a family of countable Markov chains.

Cite this article

Pedro Duarte, Maria Joana Torres, Isospectral reduction in infinite graphs. J. Spectr. Theory 10 (2020), no. 3, pp. 955–989

DOI 10.4171/JST/318